Biconservative hypersurfaces in Minkowski 5-space


KAYHAN A., Turgay N. C.

JOURNAL OF GEOMETRY, vol.113, no.3, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 113 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.1007/s00022-022-00659-x
  • Journal Name: JOURNAL OF GEOMETRY
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, zbMATH
  • Keywords: Class file, Journal, LORENTZ HYPERSURFACES
  • Istanbul Technical University Affiliated: Yes

Abstract

In this paper, we consider biconservative isometric immersions into Minkowski 5-space E-1(5). We obtain a local non-existence result on biconservative hypersurfaces in E-1(5).